# SDR QXEA200601574

- Difficulty date: April 21, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 LEFT WING FUEL PANEL REBATES AT 521BT, 521AT AND 621AT HAS SCRATCHES AROUND HOLES.  REPAIRED IAW RD 8/4-57-441, ISSUE 1.
